Communications in Number Theory and Physics

Volume 7 (2013)

Number 3

Functional equations and ladders for polylogarithms

Pages: 397 – 410

DOI: http://dx.doi.org/10.4310/CNTP.2013.v7.n3.a1

Author

Herbert Gangl (Department of Mathematical Sciences, Durham University, Durham, United Kingdom)

Abstract

We give a number of $\mathcal{S}_3$-symmetric functional equations for polylogarithms up to weight 7. This allows one to obtain the first proven ladder relations, à la Lewin, of weight 6 and 7.

Full Text (PDF format)